RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 3  


Ideal metrics in the problem of approximating the distributions of sums of independent random variables
V. M. Zolotarev
449
Inequalities for the distribution of the length of random vector sums
G. О. H. Katona
466
A critical Galton–Watson branching process with emigration
V. A. Vatutin
482
A limit theorem for solutions of differential equations with random right hand side
A. N. Borodin
498
On convergence to semi-stable Gaussian processes
V. V. Gorodeсkiĭ
513
The asymptotic distribution of maximum tree size in a random forest
Yu. L. Pavlov
523
On the joint frequency distribution of events in Markov chains with large number of states
P. F. Belyaev
534
Оn the distribution of the time up to the first occurence of a given number of different $l$-tuple series
V. A. Ivanov, А. E. Novikov
546
Conditional Markov chains with denumerable set of states
Z. I. Bežaeva
556
An estimate of the rate of convergence to the Poisson distribution in group placing of particles
V. G. Mihaĭlov
566

Short Communications
«Optional times» for random fields
I. V. Evstigneev
575
A generalization of R. L. Dobrušin's results for the additive functional to a Markov random walk
A. M. Fal'
582
On inequalities for random vectors
N. К. Arenbaev
585
Estimates for generalized Dudley's metrics in spaces of finite-dimensional distributions
G. I. Yamukov
590
A criterion for convergence of continuous stochastic approximation procedures
A. P. Korostelev
595
Testing of normality in one-dimensional and multidimensional linear regression schemes
L. A. Muganceva
603
A generalization of Smirnov's formula for the distribution functions of quadratic forms
G. V. Martynov
614
On the existence of optional versions for martingales
L. I. Gal'čuk
620
Decomposable statistics in a polynomial scheme. II
Yu. I. Medvedev
623
Conditions for moments of the number of zeroes of Gaussian stationary processes to be finite
R. N. Mirošin
631

Summary of reports presented at sessions of the probability and statistics seminar in the Mathematical Institute of the USSR Academy of Sciences 1976
642
Summary of reports presented at sessions of the probability and statistics seminar in the Leningrad section of the Mathematical Institute of the USSR Academy of Sciences, 1976
652
Summary of reports presented at sessions of the probability and statistics seminar at T. G. Shevchenko Kiev state University, 1975
664

New Books
New books
T. B. Yarina
669
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019